On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions
Séminaire de probabilités de Strasbourg, Volume 10 (1976), p. 240-244
@article{SPS_1976__10__240_0,
     author = {Yamada, Toshio},
     title = {On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {10},
     year = {1976},
     pages = {240-244},
     zbl = {0355.60052},
     mrnumber = {443085},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1976__10__240_0}
}
On the uniqueness of solutions of stochastic differential equations with reflecting barrier conditions. Séminaire de probabilités de Strasbourg, Volume 10 (1976) pp. 240-244. http://www.numdam.org/item/SPS_1976__10__240_0/

[1] Skorohod, A.V. Stochastic equations for diffusion processes in a bounded region. Theory of Prob. and its Applications. Vol. 6 , 1961 . | MR 145598 | Zbl 0215.53501

[2] Nakao, S. Comparison theorems for solutions of one-dimensional stochastic differential equations. Proceedings of the second Japan-USSR symposium on Probability thory. Lecture Notes in Mathematics 330, Springer, 1973. | MR 445609 | Zbl 0262.60042

[3] Manabe, S. Shiga T. On one-dimensional stochastic differential equations with non-sticky boundary conditions. J. Math. Kyoto Univ. vol. 13 N° 3 1973. | MR 346907 | Zbl 0276.60061

[4] Yamada, T. Watanabe, S. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. Vol. 11, n° 1, 1971 . | MR 278420 | Zbl 0229.60039